# SDR REXA202107220512

- Difficulty date: July 15, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSANGER DOOR KICKPLATE ANGLE CORRDED AT FS 333.  REMOVED AND REPLACED PASSENGER DOOR KICKPLATE ANGLE AT FS 333.0 IAW SRM 51-42-06-001-001-A01 AND 51-41-02-001-001-A01.
